# SDR SIMA20140311002

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 35,787 hours, 32,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DIFFICULT TO OPEN.  FOUND DOOR TRIM ON LOWER LT CORNER BROKEN & CATCHING ON FUSELAGE.  DEFERRED DOOR TRIM IAW NEF 52 10B AUTH 030515M-N.
